Alert archive / Louisiana / Tornado Warnings in 2021
Tornado Warning 43, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at May 17, 2021, 3:37 PM CDT for Acadia Parish, Louisiana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2021, 3:37 PM CDT (20:37 UTC)
- Expired
- May 17, 2021, 4:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Acadia Parish, LA
The radar
The Lake Charles radar (KLCH), 87 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 4:12 PM CDT | TORNADO | 5 Ne Crowley, LA | PUBLIC REPORTS TORNADO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 10.3
The text
As transmitted.
762
WFUS54 KLCH 172037
TORLCH
LAC001-172115-
/O.NEW.KLCH.TO.W.0043.210517T2037Z-210517T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
337 PM CDT Mon May 17 2021
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Central Acadia Parish in southwestern Louisiana...
* Until 415 PM CDT.
* At 337 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Crowley, moving north at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rayne around 355 PM CDT.
This includes Interstate 10 in Louisiana between mile markers 81 and
89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3018 9230 3020 9239 3033 9240 3029 9221
TIME...MOT...LOC 2037Z 195DEG 10KT 3024 9235
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Stigger/871 follow-up statement
437
WWUS54 KLCH 172047
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
347 PM CDT Mon May 17 2021
LAC001-172115-
/O.CON.KLCH.TO.W.0043.000000T0000Z-210517T2115Z/
Acadia LA-
347 PM CDT Mon May 17 2021
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR CENTRAL
ACADIA PARISH...
At 347 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Crowley, moving north at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Acadia Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3021 9227 3024 9239 3033 9240 3029 9221
TIME...MOT...LOC 2047Z 195DEG 10KT 3027 9234
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Stigger/87What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at May 17, 6:33 AM CDT, 9 hours 4 minutes earlier.
Area forecast discussion, May 17, 6:33 AM CDT, 9 hours 4 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
633 AM CDT Mon May 17 2021
.DISCUSSION...
For the 17/12Z TAF Issuance.
&&
.AVIATION...
Moisture convergence and favorable upper level conditions will
allow for clusters of showers and thunderstorms to develop through
the day today. MVFR/IFR conditions with gusty winds will be
possible with the convection. A little bit of a break by 18/00Z
with VFR conditions. Then the potential for MVFR ceilings and
shower development overnight.
Rua
&&
.PREV DISCUSSION... /issued 448 AM CDT Mon May 17 2021/
SYNOPSIS...
A wet and active period through mid week with the possibility of
heavy rainfall along with strong storms.
Excessive Rainfall...with coordination from WPC...
Through Tonight...Slight (level 2 out of 4) Risk.
Tuesday and Tuesday Night...Slight (level 2 out of 4) Risk.
Wednesday and Wednesday Night...Moderate (level 3 out of 4) Risk
for Southeast Texas and Slight into Southwest Louisiana.
No Flash Flood Watch is in effect at this time. Will monitor how
much rain falls today. However, usually it is suggested that when
a Moderate Risk is in effect that a Flash Flood Watch be issued.
So if trends continue, there is the potential for a Flash Flood
Watch to be issued before the Moderate Risk goes into effect on
Wednesday.
Severe Weather...
Today...Marginal (level 1 out of 5) Risk, mainly for rotating
cells offshore moving into the coast with large hail, damaging
winds, and some tornadic potential.
Tuesday and Wednesday...Marginal (level 1 out of 5) Risk, for
mainly damaging wind gusts and large hail.
Rua
SHORT TERM (Through Tuesday Night)...
A very moist airmass will be in place with PWAT values over 1.75
inches, over the 90th percentile from SPC climo for this time of
year, and nearing 2 inches. Good southeast inflow will keep
elevated moisture values in place.
An upper level trough will remain west of the forecast area, with
a series of disturbances pushing out from it that will initiate
occasional widespread showers and thunderstorms.
With the high moisture content, strong convection will have high
precipitation efficiency with high rainfall rates. Therefore,
there will be a hazard for heavy rainfall with a potential for
flash flooding. With each round, antecedent conditions will
become more saturated and the potential for flooding will
increase.
Will also have to watch this morning for rotating supercell like
features moving onshore as they could produce strong winds, large
hail, and a quick spin up waterspout/tornado.
Rua
LONG TERM (Wednesday through Monday)...
A stationary front will linger to our south mid-week with an inflow
of moisture from the Gulf of Mexico. WPC has significant rainfall
accumulations expected Wednesday for western parts of our area.
However, the GFS, HREF, and ECMWF do not agree with less
precipitation expected. This forecast will align with WPC due to the
expected inflow of moisture from the Gulf of Mexico. Rain chances
will persist into Friday, especially for western parts of our area.
A marginal risk of severe weather may be possible later in the week.
However, it appears much of the precipitation expected through
Friday will not be severe. Shear will be expected to be low during
the week.
The stationary front will eventually start moving out of our area
Friday into Saturday with skies expected to clear out over the
weekend with an area of high pressure moving southward into the
Southeast U.S.
55
MARINE...
Pressure gradient will remain rather tight across the northwest
Gulf of Mexico through mid week as a high pressure will remain
over the southeast US coast and a lower pressure will be located
east of the Rockies. This will allow for moderate to occasional
strong southeast to south winds with building rough seas. Small
Craft Exercise Caution will be headlined through at-least Tuesday,
with the possibility of it being upgraded to a Small Craft
Advisory for Tuesday afternoon into Tuesday night.
The long duration and fetch of the southeast flow will allow tide
levels to become elevated and this will be monitored for the
possibility of a coastal flood advisory as we get into Tuesday
and Wednesday.
Rua
HYDROLOGY...
The potential for flooding will increase over the next few days as
antecedent conditions become more conducive for run-off issues,
along with elevated southeast flow along the coast not allowing
for proper drainage of the main stem river system, to go along
with potential releases from local dam structures.
QPF through Thursday show rainfall amounts averaging 3 to 5 inches
across the entire forecast area, with some locations in southeast
Texas averaging 5 to 9 inches.
Probabilistic QPF data shows a 20 to 40 percent chance of greater
than 4 inches for southwest Louisiana through Thursday, with a 50
to 70 percent chance of greater than 4 inches for southeast
Texas. Meanwhile, this data also shows a 5 percent chance of
greater than 8 inches for southeast Texas through Thursday.
Please monitor the latest river flood forecasts and statements.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 80 69 82 69 / 80 40 80 40
LCH 81 71 83 73 / 80 20 70 40
LFT 81 70 83 71 / 70 40 70 30
BPT 81 73 83 73 / 70 30 70 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution through Tuesday evening for GMZ450-
452-455-470-472-475.
&&Hazardous weather outlook, May 17, 5:07 AM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 507 AM CDT Mon May 17 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-181100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 507 AM CDT Mon May 17 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. There is the potential for heavy rainfall and strong to severe thunderstorms. The Risk levels are as follows... Slight Risk (Level 2 out of 4) for Excessive Rainfall. Marginal Risk (Level 1 out of 5) for Severe Weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The potential for heavy rainfall and strong to severe thunderstorms will continue through Thursday. The Risk levels are as follows... Tuesday...Slight Risk for Excessive Rainfall. Marginal Risk for Severe Weather. Wednesday...Moderate Risk (Level 3 out of 4) for Excessive Rainfall for southeast Texas, Slight Risk for southwest Louisiana. Marginal Risk for Severe Weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-181100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 507 AM CDT Mon May 17 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Moderate southeast flow with breezy winds and rough seas. Small craft should exercise caution. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Moderate to strong southeast flow and rough seas will persist through mid week with the possibility of small craft advisory conditions. Also, tides will be elevated with some potential for a coastal flood advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 17, 2:04 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
204 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HEAVY RAIN FANNETT 29.93N 94.25W
05/17/2021 M16.00 INCH JEFFERSON TX BROADCAST MEDIA
UPDATE TO PREVIOUS RAINFALL REPORT... NEW TOTAL OF AROUND
16 INCHES IN FANNETT NEAR THE GREEN ACRES GROCERY.
&&
SWARTHENLocal storm report, May 17, 2:10 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
210 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM FLASH FLOOD FANNETT 29.93N 94.25W
05/17/2021 JEFFERSON TX DEPT OF HIGHWAYS
I-10 IS FLOODED BETWEEN BEAUMONT AND HAMSHIRE WITH TRAVEL
DISCOURAGED.
&&Local storm report, May 17, 2:14 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
214 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TORNADO 5 NNE LEONVILLE 30.53N 91.95W
05/17/2021 ST. LANDRY LA BROADCAST MEDIA
BROADCAST RELAYED PICTURE OF A TORNADO NEAR PORT BARRE.
TIME ESTIMATED BY RADAR AND REPORT.
&&
SWARTHENLocal storm report, May 17, 2:27 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
227 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TORNADO 4 SSE CROWLEY 30.15N 92.36W
05/17/2021 ACADIA LA PUBLIC
PUBLIC WITNESSED TORNADO ON THE GROUND IN SOUTHERN ACADIA
PARISH NEAR HWY 13
&&
SDENSONLocal storm report, May 17, 2:35 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
235 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HEAVY RAIN 1 NNW VIDOR 30.14N 94.00W
05/17/2021 M9.88 INCH ORANGE TX TRAINED SPOTTER
SPOTTER REPORTS 9.88 INCHES OF RAIN AT VIDOR JUNIOR HIGH
SCHOOL.
&&
MCALHOUNLocal storm report, May 17, 3:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
337 PM CDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TORNADO 1 ENE LYONS POINT 30.10N 92.36W
05/17/2021 ACADIA LA FIRE DEPT/RESCUE
PHOTOS OF LIKELY TORNADO DAMAGE RELAYED FROM LYONS POINT
FD. ADDITIONAL VIDEO PROVIDED OF TORNADO ON GROUND NEAR
LYONS POINT. TIME ESTIMATED BY RADAR.
&&
SWARTHENThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 2:45 AM CDT | Special Marine Warning | LCH | 90 min | |
| May 17, 3:46 AM CDT | Special Marine Warning | LCH | 59 min | |
| May 17, 4:16 AM CDT | Special Marine Warning | LCH | 89 min | |
| May 17, 4:22 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 53 min |
| May 17, 4:39 AM CDT | Special Marine Warning | LCH | 66 min | |
| May 17, 5:03 AM CDT | Tornado Warning | LCH | Cameron | 27 min |
| May 17, 5:31 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 59 min |
| May 17, 5:43 AM CDT | Tornado Warning | LCH | Calcasieu | 32 min |
| May 17, 6:00 AM CDT | Special Marine Warning | LCH | 60 min | |
| May 17, 6:32 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 58 min |
| May 17, 6:56 AM CDT | Special Marine Warning | LCH | 64 min | |
| May 17, 7:54 AM CDT | Special Marine Warning | LCH | 66 min | |
| May 17, 7:56 AM CDT | Special Marine Warning | LCH | 64 min | |
| May 17, 8:45 AM CDT | Tornado Warning | LCH | Vernon | 30 min |
| May 17, 9:00 AM CDT | Special Marine Warning | LCH | 60 min | |
| May 17, 9:04 AM CDT | Special Weather Statement | LCH | Beauregard | 41 min |
| May 17, 9:20 AM CDT | Tornado Warning | LCH | Allen, Beauregard | 25 min |
| May 17, 9:34 AM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 5 hr |
| May 17, 9:37 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu | 5 hr |
| May 17, 9:37 AM CDT | Tornado Warning | LCH | Calcasieu | 38 min |
| May 17, 9:40 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron | 5 hr |
| May 17, 9:56 AM CDT | Special Marine Warning | LCH | 64 min | |
| May 17, 10:03 AM CDT | Special Marine Warning | LCH | 57 min | |
| May 17, 10:10 AM CDT | Flash Flood Warning | LCH | Calcasieu | 4 hr |
| May 17, 10:16 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 59 min |
| May 17, 10:30 AM CDT | Tornado Warning | LCH | Calcasieu | 30 min |
| May 17, 11:14 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 61 min |
| May 17, 11:16 AM CDT | Tornado Warning | LCH | Cameron | 29 min |
| May 17, 11:18 AM CDT | Special Marine Warning | LCH | 17 min | |
| May 17, 11:21 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 5 days |
| May 17, 11:22 AM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 23 min |
| May 17, 11:26 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard | 3 hr |
| May 17, 11:36 AM CDT | Flash Flood Warning | LCH | Calcasieu | 3 hr |
| May 17, 11:42 AM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 8 min |
| May 17, 11:51 AM CDT | Special Marine Warning | LCH | 54 min | |
| May 17, 12:41 PM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 3 hr |
| May 17, 12:42 PM CDT | Special Marine Warning | LCH | 63 min | |
| May 17, 1:11 PM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 34 min |
| May 17, 1:40 PM CDT | Special Marine Warning | LCH | 65 min | |
| May 17, 1:43 PM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 6 hr |
| May 17, 1:49 PM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 26 min |
| May 17, 2:04 PM CDT | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 26 min |
| May 17, 2:14 PM CDT | Tornado Warning | LCH | Calcasieu | 31 min |
| May 17, 2:19 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu | 5 hr |
| May 17, 2:24 PM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 3 hr |
| May 17, 2:27 PM CDT | Tornado Warning | LCH | Acadia | 33 min |
| May 17, 2:29 PM CDT | River Flood Warning | LCH | Allen, Beauregard | 21 days |
| May 17, 2:35 PM CDT | Flash Flood Warning | LCH | Allen, Jefferson Davis | 5 hr |
| May 17, 2:42 PM CDT | Special Marine Warning | LCH | 63 min | |
| May 17, 2:52 PM CDT | Tornado Warning | LCH | Saint Landry | 38 min |
| May 17, 2:53 PM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 37 min |
| May 17, 2:57 PM CDT | Tornado Warning | LCH | Acadia | 33 min |
| May 17, 3:28 PM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 32 min |
| May 17, 3:29 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Jefferson Davis | 5 hr |
| May 17, 3:29 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 25 min |
| May 17, 3:30 PM CDT | Tornado Warning | LCH | Acadia | 16 min |
| May 17, 3:40 PM CDT | Special Marine Warning | LCH | 65 min | |
| May 17, 4:08 PM CDT | Tornado Warning | LCH | Acadia | 37 min |
| May 17, 4:12 PM CDT | Tornado Warning | LCH | Saint Landry | 33 min |
| May 17, 4:39 PM CDT | Special Marine Warning | LCH | 66 min | |
| May 17, 4:44 PM CDT | Tornado Warning | LCH | Acadia, Saint Landry | 31 min |
| May 17, 5:12 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 48 min |
| May 17, 5:16 PM CDT | Tornado Warning | LCH | Lafayette, Saint Martin | 29 min |
| May 17, 5:39 PM CDT | Special Marine Warning | LCH | 66 min | |
| May 17, 5:57 PM CDT | Special Weather Statement | LCH | Lafayette, Vermilion | 33 min |
| May 17, 6:01 PM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Vermilion | 6 hr |
| May 17, 6:03 PM CDT | Flash Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 7 hr |
| May 17, 6:32 PM CDT | Special Weather Statement | LCH | Lafayette, Vermilion | 43 min |
| May 17, 6:40 PM CDT | Special Marine Warning | LCH | 65 min | |
| May 17, 6:40 PM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 35 min |
| May 17, 6:50 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu | 3 hr |
Nearby
Tornado Warnings in Louisiana, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.